Journal article icon

Journal article

WEAK-CONVERGENCE TO A MARKOV-CHAIN WITH AN ENTRANCE BOUNDARY - ANCESTRAL PROCESSES IN POPULATION-GENETICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1176990336

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Human Genetics Wt Centre
Role:
Author
Journal:
ANNALS OF PROBABILITY
Volume:
19
Issue:
3
Pages:
1102-1117
Publication date:
1991-07-01
DOI:
ISSN:
0091-1798
Source identifiers:
69471
Keywords:
Pubs id:
pubs:69471
UUID:
uuid:12095229-51b8-4768-ae35-ef53168da7d5
Local pid:
pubs:69471
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP